# SDR DALA2022101006521

- Difficulty date: October 7, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 68,753 hours, 32,057 cycles
- System (JASC): 2300 · Communications System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 NOTIFY OF MAJOR REPAIR INSTALLATION ONLY OF ANTENNA FOR VIASAT WIFI INSTALLATION PER WORK CARD #4430-01007-01D. CORRECTIVE ACTION: COMPLIED WITH DELTA WORK CARD AMDS 4430-01007-01D. OK FOR SERVICE. (2441642)
